Error estimates of an efficient linearization scheme for a nonlinear elliptic problem with a nonlocal boundary condition
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 35 (2001) no. 4, pp. 691-711
Cet article a éte moissonné depuis la source Numdam
We consider a nonlinear second order elliptic boundary value problem (BVP) in a bounded domain with a nonlocal boundary condition. A Dirichlet BC containing an unknown additive constant, accompanied with a nonlocal (integral) Neumann side condition is prescribed at some boundary part . The rest of the boundary is equipped with Dirichlet or nonlinear Robin type BC. The solution is found via linearization. We design a robust and efficient approximation scheme. Error estimates for the linearization algorithm are derived in and spaces.
Classification :
65N15, 35J60
Keywords: nonlinear elliptic BVP, error estimates, nonstandard boundary condition, linearization
Keywords: nonlinear elliptic BVP, error estimates, nonstandard boundary condition, linearization
@article{M2AN_2001__35_4_691_0,
author = {Slodi\v{c}ka, Marian},
title = {Error estimates of an efficient linearization scheme for a nonlinear elliptic problem with a nonlocal boundary condition},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {691--711},
year = {2001},
publisher = {EDP-Sciences},
volume = {35},
number = {4},
mrnumber = {1862875},
zbl = {0997.65124},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_2001__35_4_691_0/}
}
TY - JOUR AU - Slodička, Marian TI - Error estimates of an efficient linearization scheme for a nonlinear elliptic problem with a nonlocal boundary condition JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 2001 SP - 691 EP - 711 VL - 35 IS - 4 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/M2AN_2001__35_4_691_0/ LA - en ID - M2AN_2001__35_4_691_0 ER -
%0 Journal Article %A Slodička, Marian %T Error estimates of an efficient linearization scheme for a nonlinear elliptic problem with a nonlocal boundary condition %J ESAIM: Mathematical Modelling and Numerical Analysis %D 2001 %P 691-711 %V 35 %N 4 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/M2AN_2001__35_4_691_0/ %G en %F M2AN_2001__35_4_691_0
Slodička, Marian. Error estimates of an efficient linearization scheme for a nonlinear elliptic problem with a nonlocal boundary condition. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 35 (2001) no. 4, pp. 691-711. http://geodesic.mathdoc.fr/item/M2AN_2001__35_4_691_0/